# SDR SWAA2022010451098

- Difficulty date: December 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-08 R/H A/C BAY CENTER TANK STA 663; RBL 33.8; LOWER CHORD IS CRACKED. ; / [01] REMOVED VERTICAL STIFFENER AT RBL 45 IAW SRM 51-40-02.; [02] REMOVED U CHANNEL BS 663 RBL 45 TO RBL 70 IAW SRM 51-40-02.; [03] STARTED REMOVING FASTENERS C/T FUEL TANK. IAW SRM 51-40-02-OG-0; [04] VERIFIED STEP 3; [05] VERIFIED -1 REPLACEMENT ANGLE FABRICATED ON BACKSHOP W/O 43031-5100-0001 AND -2 SPLICE ANGLE FABRICATED ON BACKSHOP W/O 43031-5100-0002 IAW SRM 57-10-10-2R-5; [06] VERIFIED STEP 5; [07] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23 & 16. NO DEFECTS NOTED. TOOL#36303; DUE 13APR22; [08] REMOVED R/H SIDE DAMAGED ANGLE FROM RBL 5 TO O/B END OF PART IAW B737 SRM 57-10-10-2R-5; [09] VERIFIED REPLACEMENT ANGLE MATERIAL WITH BACKSHOP W/O 43031/5100/0009.; [10] VERIFIED NEW SPLICE ANGLE WITH BACKSHOP W/O 43031/5100/0002; [16] COMPLETED FABRICATION OF REPAIR PARTS IAW SRM 57-10-10-2R-5; [24] OK TO INSTALL ALL REPAIR PARTS IN R/H A/C BAY STA 663; [25] OK TO INSTALL 'U' CHANNEL AT BS 663 RBL 45 TO RBL 70 THAT WAS REMOVED ON STEP 2 OF THIS CARD; [26] INSTALLED ALL FASTENERS IN REPAIR PARTS [-1] AND [-2] COMMON TO THE FUEL TANK USING BMS 5-95 MIXED AT 1800 HRS IAW SRM 57-10-10-2R-5; [29] VERIFIED STEP 28 IS COMPLETE; [30] VERIFIED STEP 28; [31] OK TO INSTALL VERTICAL STIFFENER AT RBL 45 THAT WAS REMOVED ON STEP 1 OF THIS CARD; [32] INSTALLED VERTICAL STIFFNER AT RBL 45 IAW SRM 51-40-02-OG-0;
